Stress equations of motion of Ignaczak type for the second axisymmetric problem of micropolar elastodynamics
Applicationes Mathematicae, Tome 24 (1997) no. 3, pp. 251-265
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A second axially-symmetric initial-boundary value problem of linear homogeneous isotropic micropolar elastodynamics in which the displacement and rotation take the forms $\underline{u}=(0,u_θ,0)$, $\underline{φ}=(φ_r,0,φ_z)$ ((r,θ,z) are cylindrical coordinates; cf. [17]) is formulated in a pure stress language similar to that of [12]. In particular, it is shown how $\underline{u}$ and $\underline{φ}$ can be recovered from a solution of the associated pure stress initial-boundary value problem, and how a singular solution corresponding to harmonic vibrations of a concentrated body couple in an infinite space can be obtained from the solution of a pure stress problem.
DOI :
10.4064/am-24-3-251-265
Keywords:
stress equations of motion problem (SEMP), micropolar elasticity theory
Affiliations des auteurs :
Janusz Dyszlewicz 1
@article{10_4064_am_24_3_251_265,
author = {Janusz Dyszlewicz},
title = {Stress equations of motion of {Ignaczak} type for the second axisymmetric problem of micropolar elastodynamics},
journal = {Applicationes Mathematicae},
pages = {251--265},
year = {1997},
volume = {24},
number = {3},
doi = {10.4064/am-24-3-251-265},
zbl = {0883.73006},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-24-3-251-265/}
}
TY - JOUR AU - Janusz Dyszlewicz TI - Stress equations of motion of Ignaczak type for the second axisymmetric problem of micropolar elastodynamics JO - Applicationes Mathematicae PY - 1997 SP - 251 EP - 265 VL - 24 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-24-3-251-265/ DO - 10.4064/am-24-3-251-265 LA - en ID - 10_4064_am_24_3_251_265 ER -
%0 Journal Article %A Janusz Dyszlewicz %T Stress equations of motion of Ignaczak type for the second axisymmetric problem of micropolar elastodynamics %J Applicationes Mathematicae %D 1997 %P 251-265 %V 24 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/am-24-3-251-265/ %R 10.4064/am-24-3-251-265 %G en %F 10_4064_am_24_3_251_265
Janusz Dyszlewicz. Stress equations of motion of Ignaczak type for the second axisymmetric problem of micropolar elastodynamics. Applicationes Mathematicae, Tome 24 (1997) no. 3, pp. 251-265. doi: 10.4064/am-24-3-251-265
Cité par Sources :